# SDR 05FDEA03588

- Difficulty date: October 28, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,178 hours, 28,861 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR WHEEL WELL RT SIDE WEB UPPER FWD CORNER APPROX 2'  FROM FWD PRESSURE BULKHEAD HAS 6" DIAGONAL CRACK.  CUT OUT DAMAGED SECTION OF RT UPPER WEB IN NOSE WHEEL WELL LANDING GEAR.   INSTALLED REPAIR DOUBLER REF: SRM 53-00-01. SNRM N00025 EMP. 356511
